[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] advil NOT!

>Acetaminophen (tylenol) can cause liver problems under certain >conditions: 
>  in large doses (do not exceed the recommended 24-hour >dose-check the 
>label), if alcohol is regularly consumed, or if liver >problems (cirrhosis) 
>already exist.

I looked into some alternative remedies, and found an herbal capsule that 
seems to work well for me.  Anyone else on here look into herbals or other 
alternative meds.?

email @ redacted
AIM:  jspock1
ICQ:  25177424
MSN:  email @ redacted

"Open up your mind and let your fantasies unwind."
         ---"Music of the Night" "Phantom of the Opera"

Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml